# SDR EIA2003164

- Difficulty date: December 1, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 92,268 hours, 21,495 cycles
- Engine: Pwa JT9D*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 51356B37
- Part serial: 33392
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT STA 2130 IS INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSY IAW BMM 33-35-01 OPS CKD GOOD.
